# SDR SCNA98036

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT AT ROW 18C IS INOPERATIVE.  REPAIRED BROKEN WIRING AND FUNCTIONALLY CHECKED GOOD.
